# SDR R61A201509110628

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,595 hours, 17,627 cycles
- Engine: Ge CF348E5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10012463
- Part serial: 2008020826
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,756 hours, 6,587 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A BLEED NR 2 OVER PRESSURE MESSAGE.  FOLLOWED QRH, REDUCED THRUST TO IDLE AND DECLARED AN EMERGENCY.   LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R ENGINE 2 NAPRSOV IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
